# SDR QUSR20131120001

- Difficulty date: September 19, 2013
- Submitted: November 20, 2013
- Operation: General aviation
- Make and model: Airbus A320*
- System (JASC): 3340 · Exterior Lighting
- Part: Lamp
- Part number: Q4559X
- Part serial: 42552
- Condition: Damaged
- Location: Landing Light
- Component: Landing Light, Teleflex
- Component part number: 4331772
- Stage of operation: LD
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LANDING LIGHT, RECEIVED WITH FLAWS IN LAMP LENS.  GLASS OF LAMP APPEARS SCRATCHED AS WELL AS RIPPLING THROUGHOUT LENS SURFACE.  THIS DEFICIENCY HAS BEEN NOTED ON MULTIPLE (3 EA) "NEW" LAMPS IN STOCK AT OUR FACILITY.  MOST NOTABLE DEFECT BEING AN INDENT RESEMBLING A SCRATCH IN THE FORM ROUGHLY OF AN "S" IN THE SAME POSITION ON ALL LAMP LENS SURFACES.
